# SDR V0XR20220516AV1

- Difficulty date: April 11, 2022
- Submitted: May 16, 2022
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 14526855006
- Condition: Corroded
- Location: Zone 100
- Part time: 44,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED ON FRAME 24 BETWEEN STRINGERS 21 R AND 20 R
